# SDR DL757002303

- Difficulty date: November 27, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 30,908 hours, 15,122 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Component: Battery, P4010021
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1L EMERGCY FLASH LIGHT WOULD NOT FLASH / REPLACED BATTIER IN 1L RIGHT SIDE EMERGCY FLASHLIGHT
